# SDR DALA2024072407443

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 55,318 hours, 38,649 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9516 -MISC/DE- THE "DC R BUS OFF" WARNING ILLUMINATED IN CRUISE FLIGHT, ALONG WITH MANY OTHER ASSOCIATED MESSAGES. THE FLIGHT CREW DECLARED AN EMERGENCY INTO MKE DUE TO LOSS OF RIGHT DC BUS, BUT LANDED UNEVENTFULLY. CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE RIGHT PCDU CB3 CIRCUIT BREAKER HAD TRIPPED. THE RIGHT PCDU WAS REPLACED AND THE OPERATIONAL CHECK WAS GOOD.  (LP #5997362)
